Automorfismi involutori di p-gruppi finiti
Rendiconti del Seminario Matematico della Università di Padova, Volume 129  (2013), p. 1-16
@article{RSMUP_2013__129__1_0,
     author = {Bettio, Egle and Busetto, Giorgio and Enrico, Jabara},
     title = {Automorfismi involutori di p-gruppi finiti},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {129},
     year = {2013},
     pages = {1-16},
     mrnumber = {3090627},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_2013__129__1_0}
}
Bettio, Egle; Busetto, Giorgio; Enrico, Jabara. Automorfismi involutori di p-gruppi finiti. Rendiconti del Seminario Matematico della Università di Padova, Volume 129 (2013) , pp. 1-16. http://www.numdam.org/item/RSMUP_2013__129__1_0/

[1] L. Beneteau, Les groupes de Fischer au sens restreint: dimension et classe de nilpotence du dérivé. C. R. Acad, Sc. Paris 285 (1977), pp. 693-695. | MR 457571

[2] L. Beneteau, Free commutative Moufang loops on anticommutative graded rings. J. Algebra 67 (1980), pp. 1-35. | MR 595016

[3] T. S. Bolis, Every finitely generated Fischer group is finite. Proc. Amer. Math. Soc. 42 (1974), pp. 387-389. | MR 338183

[4] R. H. Bruck, An open question concerning Moufang loops. Arch. Math. 10 (1959), pp. 419-421. | MR 144996

[5] R. H. Bruck, A survey of binary sistems. Springer - Verlag, New York - Heidelberg - Berlin II ed. (1968).

[6] B. Fischer, Distributive quasigruppen endlicher ordnung. Math. Z. 83 (1964), pp. 267-303. | MR 160845

[7] G. Glauberman, On loops of odd order. J. Algebra 1 (1964), pp. 374-396. | MR 175991

[8] D. Gorenstein, Finite groups. Harper & Row, New York (1968). | MR 231903

[9] M. Hall jr., Solution of the Burnside problem for exponent six. Illinois J. Math. 2 (1958), pp. 764-786. | MR 102554

[10] M. Hall jr., Automorphisms of Steiner triple systems. Proc. Symp. Pure Math. VI Amer. Math. Soc. Providence R. I. (1962), pp. 47-66. | MR 133054

[11] J. P. Malbos, Sur la classe de nilpotence des boucles commutatives de Moufang et des espaces médiaux. C. R. Acad. Sci. Paris Sér. A-B 287 (1978), pp. A691-A693. | MR 515667

[12] Yu. I. Manin, Cubic forms: algebra, geometry, arithmetic. North-Holland, Amsterdam - London - New York (1968). | MR 833513

[13] H. Meier-Wunderli, Metabelsche Gruppen. Comm. Math. Helvetici 25 (1951), pp. 1-10. | MR 40296

[14] D. J. S. Robinson, Finiteness conditions and generalized soluble groups. Springer - Verlag, New York - Heidelberg - Berlin (1972).

[15] D. J. S. Robinson, A course in the theory of groups. Springer - Verlag, New York - Heidelberg - Berlin (1982). | MR 648604

[16] R. Scapellato, Sur les groupes engendrés par une classe de p-involutions. Arch. Mat. (Basel) 56 (1991), pp. 5-12. | MR 1081996

[17] J. H. D. Smith, Finite distributive quasigroups. Math. Proc. Camb. Phil. Soc. 80 (1976), pp. 37-41. | MR 419664

[18] J. H. D. Smith, On the nilpotence class of commutative Moufang loops. Math. Proc. Camb. Phil. Soc. 84 (1978), pp. 387-404. | MR 498931

[GAP] The GAP Group, GAP - Groups, Algorithms and Programming. Version 4.4.12 (2008).